# SDR ASAA05700059

- Difficulty date: September 14, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4533A161031
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  NR 3 FLOOR PANEL OF FWD CARGO PIT HAS NUMEROUS DENTS.  REMOVED AND FABRICATED NEW IAW SRM.  (K)
